# SDR AALA991360

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FS 160 LONG 4 LEFT CRACK IN LONGERON AT FRAME ATTACHMENT AREA.  INSTALLED NEW LONGERON AND HAT SPLICE STATION 160 AS PER SRM 53-02.  (M)
